- -

A new efficient and accurate spline algorithm for the matrix exponential computation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A new efficient and accurate spline algorithm for the matrix exponential computation

Show simple item record

Files in this item

dc.contributor.author Defez Candel, Emilio es_ES
dc.contributor.author Ibáñez González, Jacinto Javier es_ES
dc.contributor.author Sastre, Jorge es_ES
dc.contributor.author Peinado Pinilla, Jesús es_ES
dc.contributor.author Alonso-Jordá, Pedro es_ES
dc.date.accessioned 2018-05-10T04:19:19Z
dc.date.available 2018-05-10T04:19:19Z
dc.date.issued 2018 es_ES
dc.identifier.issn 0377-0427 es_ES
dc.identifier.uri http://hdl.handle.net/10251/101678
dc.description.abstract [EN] In this work an accurate and efficient method based on matrix splines for computing matrix exponential is given. An algorithm and a MATLAB implementation have been developed and compared with the state-of-the-art algorithms for computing the matrix exponential. We also developed a parallel implementation for large scale problems. This implementation allowed us to get a much better performance when working with this kind of problems. es_ES
dc.description.sponsorship This work has been supported by Spanish Ministerio de Economia y Competitividad and the European Regional Development Fund (ERDF) grant TIN2014-59294-P. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MINISTERIO DE ECONOMIA INDUSTRIA Y COMPETITIVIDAD /TIN2014-59294-P es_ES
dc.relation.ispartof Journal of Computational and Applied Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Matrix exponential es_ES
dc.subject Scaling and squaring method es_ES
dc.subject Taylor series es_ES
dc.subject Matrix splines es_ES
dc.subject GPGPU es_ES
dc.subject Parallel Computing es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification LENGUAJES Y SISTEMAS INFORMATICOS es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title A new efficient and accurate spline algorithm for the matrix exponential computation es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.cam.2017.11.029 es_ES
dc.rights.accessRights Embargado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Defez Candel, E.; Ibáñez González, JJ.; Sastre, J.; Peinado Pinilla, J.; Alonso-Jordá, P. (2018). A new efficient and accurate spline algorithm for the matrix exponential computation. Journal of Computational and Applied Mathematics. 337(1):354-365. doi:10.1016/j.cam.2017.11.029 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.cam.2017.11.029 es_ES
dc.description.upvformatpinicio 354 es_ES
dc.description.upvformatpfin 365 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 337 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela 353744 es_ES
dc.contributor.funder MINISTERIO DE ECONOMIA INDUSTRIA Y COMPETITIVIDAD es_ES


This item appears in the following Collection(s)

Show simple item record